Bounded remainder sets
Acta Arithmetica, Tome 61 (1992) no. 4, pp. 319-326
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_61_4_319_326,
author = {S\'ebastien Ferenczi},
title = {Bounded remainder sets},
journal = {Acta Arithmetica},
pages = {319--326},
year = {1992},
volume = {61},
number = {4},
doi = {10.4064/aa-61-4-319-326},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-61-4-319-326/}
}
Sébastien Ferenczi. Bounded remainder sets. Acta Arithmetica, Tome 61 (1992) no. 4, pp. 319-326. doi: 10.4064/aa-61-4-319-326
Cité par Sources :